Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


How long do Sustiva rashes usually last after initial treatment?
Jul 24, 2005

Started regimen July 11, 2005. Epzicom and Sustiva. Showed evidence of rash Thursday, July 21, and since then I have experienced abatement of some rashes and mild rashes elsewhere, e.g. ankles, knees, wrists, etc. Was checked by medical staff Friday, they determined 95% chance of rash being related to Sustiva, NOT Epzicom. No other symptoms, feel in great health! Excited to watch viral load plummet and CD4's go up. Any anecdotal evidence on how long these rashes persist before they disappear (Sustiva-related)? Seems to be only regimen-related complication as I am sleeping full nights and feeling in such great health I've already run 12 miles this week, and worked full-time during day.

Response from Dr. Henry

In my experience rashes related to Sustiva often diminish over 2-4 weeks. Most patients can treat through the rash while under close supervision such as in your case. The rest of your experience sounds good so treating through would be tried in many cases. KH



Previous
Sculptra covered by insurance
Next
Acai Berry Juice

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement